Jureckova, J.; Sen, P.K.. Robust statistical procedures: asymptotics and interrelations, Wiley Series in Probability and Mathematical Statistics, 1996, ISBN: 0-471-82221-3, xvi 466 p



Document title: Jureckova, J.; Sen, P.K.. Robust statistical procedures: asymptotics and interrelations, Wiley Series in Probability and Mathematical Statistics, 1996, ISBN: 0-471-82221-3, xvi 466 p
Journal: Investigación operacional
Database: PERIÓDICA
System number: 000160482
ISSN: 0257-4306
Authors: 1
Institutions: 1Universidad de La Habana, La Habana. Cuba
Year:
Volumen: 20
Number: 3
Pages: 245-246
Country: Cuba
Language: Español
Document type: Reseña de libro
Approach: Descriptivo
Disciplines: Matemáticas
Keyword: Matemáticas aplicadas,
Procedimientos robustos,
Estimación,
Estadística,
Jureckova, J
Keyword: Mathematics,
Applied mathematics,
Robust procedures,
Estimation,
Statistics,
Jureckova, J
Document request
Note: The document is shipping cost.









Original documents can be consulted at the Departamento de Información y Servicios Documentales, located in the Annex to the General Directorate of Libraries (DGB), circuito de la Investigación Científica across from the Auditorium Nabor Carrillo, located between the Institutes of Physics and Astronomy. Ciudad Universitaria UNAM. Show map
For more information: Departamento de Información y Servicios Documentales, Tels. (5255) 5622-3960, 5622-3964. E-mail: sinfo@dgb.unam.mx . Monday to Friday from (8 to 16 hrs).